# SDR DALA2021062103367

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 6,573 hours, 2,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Seat 5b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND SEAT MOUNTED EMERGENCY LIGHT AT SEAT 5B INOP. REMOVED AND REPLACED FLOOR PROX LIGHT PER A321 AMM 33-51-18, OPS CHECK GOOD. NO "M" PROCEDURES, MCO PLACARDS REMOVED. OK FOR SVC. (LP# 7659288)
